It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by J on November 29, 2000 at 23:04:30:

In Reply to: Re: help me please...embarrassed to leave the house :( posted by mike on November 29, 2000 at 19:24:52:

Mike, if you think you have rosacea you shoud really see your derm as soon as possible. Putting cortizone all over your face is VERY bad for rosacea. The disease thrives on steroids and cortizone is a steroid cream.

There is a certain cream to use on your face, if you do indeed have rosacea. It is called metrocream but you need to see your derm to get it.

Rosacea is very frustrating. I was diagnosed with it 2 weeks ago.

Please, if you still are putting the cortizone on your face stop. All you are doing is making it worse. You can't see that now, but if you use it too long by the time you stop using it your face will let you know.

I hopw this helps. Please call your derm.

Jocelyn


Follow Ups

All times are GMT -7. The time now is 10:14 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!